Previous |  Up |  Next


Title: Topologické grupoidy (Slovak)
Title: Topological Groupoids (English)
Author: Šulka, Robert
Language: Slovak
Journal: Matematicko-fyzikálny časopis
Volume: 5
Issue: 1
Year: 1955
Pages: 10-21
Summary lang: Russian
Category: math
MSC: 20.0X
idMR: MR0069189
Date available: 2009-09-25T07:03:16Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] Borůvka O.: Úvod do theorie grup.Praha, 1952. MR 0055987
Reference: [2] Pontrjagin L.: Topological Groups.(preklad z ruštiny). Princeton, 1946.


Files Size Format View
MathSlov_05-1955-1_2.pdf 1.896Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo